# SDR SWAA2016100308341

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 58,261 hours, 33,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED BETWEEN 2ND AND 3RD FASTENER FROM CENTERLINE AT STR 15R.  REPAIRED BULKHEAD PER EA.
